# SDR ABXR2020091500099

- Difficulty date: September 15, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N658GT
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 60,994 hours, 45,516 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 100T144003
- Part serial: 23019
- Condition: Corroded
- Location: Bs 955
- Part time: 60,994 hours, 45,516 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WHEEL WELL STA 955 LBL 97 HAS ANGLE CORRODED BEYOND LIMITS, PER SB767 53A0100.  NEW ANGLE TO BE INSTALLED ON EO NR 6753A070 STEP 11.
